Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
The boundedness of multilinear Calderón-Zygmund operators on weighted and variable Hardy spaces
Cruz-Uribe, David (University of Alabama. Department of Mathematics)
OFS
Moen, Kabe (University of Alabama. Department of Mathematics)
Van Nguyen, Hanh (University of Alabama. Department of Mathematics)

Fecha: 2019
Resumen: We establish the boundedness of the multilinear Calderon{Zygmund operators from a product of weighted Hardy spaces into a weighted Hardy or Lebesgue space. Our results generalize to the weighted setting results obtained by Grafakos and Kalton [18] and recent work by the third author, Grafakos, Nakamura, and Sawano [20]. As part of our proof we provide a finite atomic decomposition theorem for weighted Hardy spaces, which is interesting in its own right. As a consequence of our weighted results, we prove the corresponding estimates on variable Hardy spaces. Our main tool is a multilinear extrapolation theorem that generalizes a result of the first author and Naibo [10].
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Muckenhoupt weights ; Weighted hardy spaces ; Variable hardy spaces ; Multilinear calderón-zygmund operators ; Singular integrals
Publicado en: Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 679-713 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/358954
DOI: 10.5565/PUBLMAT6321908


35 p, 488.5 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2019-07-02, última modificación el 2019-09-12



   Favorit i Compartir